# SDR ZZDA9714997

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 95-12-17 IAW SB 737-53A 1166, NOTED CRACK INDICATIONS BETWEEN FASTENERS IN BS 727 RT SIDE FRAME FORWARD FLANGE OF OUTER CHORD COMMON WITH LOWER FLANGE OF STR 18A.  REPLACED RT STA 727 CHORD IAW B 737 SB 737-53-1088.  (X)
